# SDR IXXA20161117115

- Difficulty date: September 6, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON THE LEFT SLOPING FLOOR SUPPORT AT FORWARD WALL BS 1087. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS FABRICATED A NEW FLOOR SUPPORT AND REPLACED IAW SRM 51-40-02, 53-00-53, AND DRAWING 453T1719.  AIRCRAFT GROUNDED
